# SDR SWI2024F00233

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 46,690 hours, 40,208 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN THE FLT DECK AND IN THE CABIN ON GROUND. IN AIR THE SMELL WAS STRONGER AFTER THE TEMPERATURE WAS INCREASED IN THE FLT DECK NOT IN THE CABIN . WENT AWAY AFTER THE TEMPERATURE WAS DECREASED (FLIGHT 5590 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27957581 WITH THE FOLLOWING CORRECTIVE ACTION: "DETERMINED THE FUEL SMELL WAS DUE TO A CHAFFED FUEL LINE INSIDE THE APU ENCLOSURE ALLOWING FUEL TO GET INTO THE AIRSTREAM AND INTO THE PACK'S AIR SUPPLY. REPLACED THE CHAFFED APU FUEL LINE BY INLET BELLOW CLAMPS SEE CP 27957793 FOR WORK PERFORMED. RAN PACKS WITH APU AS THE BLEED SOURCE UNTIL NO FUEL SMELL COULD BE DETECTED FROM THE CONDITIONED AIR."
